# SDR 2009FA0000525

- Difficulty date: June 17, 2009
- Submitted: June 18, 2009
- Operation: General aviation
- Aircraft: N400MV
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK286
- Aircraft time: 1,969 hours, 2,005 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 45AS61014107
- Condition: Intermittent
- Location: Zone 500
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED LT ROLL TRIM PANEL INTERMITTENTLY NOT OPERATING.  CONFIRMED PILOT SQUAWK, FOUND ACTUATOR INTERMITTENTLY NOT RUNNING WITH EITHER DUAL OR SINGLE SOURCE SELECTED.  VERIFIED POWER INPUTS TO ACTUATOR CONNECTOR NORMAL.  REPLACED ACTUATOR WITH OVERHAULED ACTUATOR, OPERATIONS NORMAL, NO FAULTS NOTED WITH ROLL TRIM OPERATION.  SUSPECT ACTUATOR HAS INTERNAL INTERMITTENT ELECTRICAL CIRCUIT OR COMPONENT FAILURE.  FAILED ACTUATOR PN: 45AS61014-107
